# SDR CALA2025101309940

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N15710
- Make and model: Boeing 737724
- Aircraft serial: 28780
- Aircraft time: 82,234 hours, 30,651 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33079
- Part serial: BNG36217
- Condition: Unraveled
- Location: Zone 800
- Part time: 15,501 hours, 5,176 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SLIDE HAS EXCESSIVE MATERIAL BETWEEN GIRT BAR AND SLIDE HOUSING.   R & R AFT L, DOOR SLIDE IAW AMM 25-66-01-400-801.
